# SDR C2XA09SH087

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 18,288 hours, 9,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522382005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, CORROSION ON SKIN BETWEEN FR 70-73 STR 19L-19R.  REPAIRED SKIN IAW EMB 145 SRM 53-31-01.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
